# SDR CA151026009

- Difficulty date: October 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 601R22014955
- Condition: Corroded
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONFIRMED SIGNS OF CORROSION IN THE BORE OF SEVERAL LUGS OF THE RUDDER MID HINGE FITTING.  IN ADDITION TO THAT, THE UPPER AND LOWER RUDDER HINGE FITTING BUSHINGS HAVE ALSO BEEN REMOVED FROM THE LUGS DUE TO SUSPECTED CORROSION.  IT IS CONFIRMED THAT CORROSION WAS FOUND AT THESE LOCATIONS TOO.
